Common Fixed Points for Hybrid Pair of Maps with CLR-Property in Convex Metric Space

Kusum Dhingra, Savita Rathee

Abstract


In present work, we prove common fixed point theorem and best proximity point theorem for two pairs of hybrid mappings in convex metric space satisfying \((\psi-\phi)\)-contractive conditions under common limit range property with respect to \(q\). We prove both theorems for two pairs of hybrid mappings which can be utilized to derive common fixed point and best proximity point theorem including any number of finite mappings. We also present an example to support our main result.


Keywords


Convex metric space; Common limit range property; Common fixed point; Best proximity point; Compatible maps; q-affine; pq-affine

Full Text:

PDF

References


M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, Journal of Mathematical Analysis and Applications 270 (2002), 181 – 188, DOI: 10.1016/S0022-247X(02)00059-8.

Ya. I. Alber and S. Guerre-Delabriere, Principle of weak contractive maps in Hilbert space, in New Results in Operator Theory and Its Applications, Operator Theory: Advances and Applications Series 98 (1997), 7 – 22, DOI: 10.1007/978-3-0348-8910-0_2.

I. Beg and A. Azam, Fixed point on starshaped subset of convex metric spaces, Indian Journal of Pure and Applied Mathematics 18 (1987), 594 – 596.

J. Chen and Z. Li, Common fixed-points for Banach operators in best approximations, Journal of Mathematical Analysis and Applications 336 (2007), 1466 – 1475, DOI: 10.1016/j.jmaa.2007.01.064.

L. B. Ciric, On some discontinuous fixed point theorems in convex metric spaces, Czechoslovak Mathematical Journal 43 (1993), 319 – 326, https://dml.cz/bitstream/handle/10338.dmlcz/128397/CzechMathJ_43-1993-2_12.pdf.

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points, Journal of Mathematical Analysis and Applications 323(2) (2006), 1001 – 1006, DOI: 10.1016/j.jmaa.2005.10.081.

J. Y. Fu and N. J. Huang, Common fixed point theorems for weakly commuting mappings in convex metric spaces, Journal of Jiangxi University 3 (1991), 39 – 43.

M. D. Guay, K.L. Singh and J. H. M. Whitfield, Fixed point theorems for nonexpansive mappings in convex metric spaces, in Proceedings of Conference on Nonlinear Analysis, Lecture Notes in Pure and Applied Mathematics, Vol. 80, pp. 179 – 189, Dekker, New York (1982).

M. Imdad, J. Ali and M. Tanveer, Remarks on some recent metrical common fixed point theorems, Applied Mathematics Letters 24 (2011), 1165 – 1169, DOI: 10.1016/j.aml.2011.01.045.

M. Imdad, S. Chauhan and Z. Kadelburg, Fixed point theorems for mappings with common limit range property satisfying generalized (Ã,Á)-weak contractive conditions, Mathematical Sciences 7 (2013), Article number 16, 1 – 8, DOI: 10.1186/2251-7456-7-16.

G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East Journal of Mathematical Sciences 4(2) (1996), 199 – 215.

G. Jungck, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences 9 (1986), Article ID 531318, 9 pages, DOI: 10.1155/S0161171286000935.

A. Kumar and S. Rathee, Some common fixed point and invariant approximations results for nonexpansive mappings in convex metric space, Fixed Point Theory and Applications 2014 (2014), Article number 182, pages 14, DOI: 10.1186/1687-1812-2014-182.

Y. Liu, J. Wu and Z. Li, Common fixed points of single-valued and multi-valued maps, International Journal of Mathematics and Mathematical Sciences 19 (2005), 3045 – 3055, DOI: 10.1155/IJMMS.2005.3045.

J. B. Prolla, Fixed-point theorems for set-valued mappings and existence of best approximants, Numerical Functional Analysis and Optimization 5(4) (1983), 449 – 455, DOI: 10.1080/01630568308816149.

S. Rathee and A. Kumar, Some common fixed point and invariant approximation results with generalized almost contractions, Fixed Point Theory and Applications 2014 (2014), Article number 23, DOI: 10.1186/1687-1812-2014-23.

S. Rathee and A. Kumar, Some common fixed point results for modified subcompatible maps and related invariant approximation results, Abstract and Applied Analysis (Special issue: Recent Results on Fixed Point Approximations and Applications) 2014 (2014), Article ID 505067, 9 pages, DOI: 10.1155/2014/505067.

S. Rathee, K. Dhingra and A. Kumar, Existence of common fixed point and best proximity point for generalized nonexpansive type maps in convex metric space, SpringerPlus 5 (2016), Article number 1940, pages 18, DOI: 10.1186/s40064-016-3399-3.

S. Reich, Approximate selections, best approximations, fixed points, and invariant sets, Journal of Mathematical Analysis and Applications 62(1) (1978), 104 – 113, URL: https://core.ac.uk/reader/81115100.

F. Rouzkard, M. Imdad and H. K. Nashine, New common fixed point theorems and invariant approximation in convex metric space, Bulletin of the Belgian Mathematical Society – Simon Stevin 19 (2012), 311 – 328, DOI: 10.36045/bbms/1337864275.

V. M. Sehgal and S. P. Singh, A generalization to multifunctions of Fan’s best approximation theorem, Proceedings of the American Mathematical Society 102(3) (1988), 534 – 537, DOI: 10.2307/2047217.

N. Shahzad, Invariant approximations and R-subweakly commuting maps, Journal of Mathematical Analysis and Applications 257(1) (2001), 39 – 45, DOI: 10.1006/jmaa.2000.7274.

W. Sintunavarat and P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, Journal of Applied Mathematics 2011 (2011), Article ID 637958, 14 pages, DOI: 10.1155/2011/637958.

W. Sinutavarat and P. Kumam, Common fixed points for R-weakly commuting mappings in fuzzy metric spaces, Annali Dell’Universitá di Ferrara 58 (2012), 389 – 406, DOI: 10.1007/s11565-012-0150-z.

M. Stojakovic, L. Gajic, T. Došenovic and B. Caric, Fixed point of multivalued integral type of contraction mappings, Fixed Point Theory and Applications 2015 (2015), Article number 146, 10 pages, DOI: 10.1186/s13663-015-0396-0.

W. A. Takahashi, A convexity in metric spaces and nonexpansive mapping. I, Kodai Mathematical Seminar Reports 22 (1970), 142 – 149, DOI: 10.2996/kmj/1138846111.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i3.1318

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905